Research

An epsilon-regularity result for generalized harmonic maps into spheres


Reference:

Moser, R., 2003. An epsilon-regularity result for generalized harmonic maps into spheres. Electronic Journal of Differential Equations, 2003 (1), pp. 1-7.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMoser, R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7305

Export

Actions (login required)

View Item